# SDR SIMA992593

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

GRR - FLT 3796 - BAGGAGE SMOKE WARNING CAME ON.  DEPLOYED FIRE BOTTLE.  VERIFIED EVENT AS A FALSE WARNING.  REMOVED AND REPLACED FORWARD AND AFT SMOKE DETECTORS IN THE AFT BAGGAGE COMPARTMENT.  OPERATIONAL CHECK GOOD.  REF:  OPER CONTROL NR 99ZZZX4083.  (X)
